# SDR DALA2015052203422

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 71
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE ANGLE AT LOWER FUSELAGE TO FRAME 71 BETWEEN STR 27R TO STR 31R.  REPLACED ANGLE LOCATED ON INTERNAL STRUCTURE AT LOWER FUSELAGE TO FR 71 BETWEEN STR 27R TO STR 31R IAW SRM 51-72-11 AND DWG D53571510.
